MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 3.50mm x 12mm nc emerge balloon catheter was selected for use.However, during insertion in the guide catheter, the shaft of the balloon catheter broke.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 3.50mm x 12mm nc emerge balloon catheter was selected for use.However, during insertion in the guide catheter, the shaft of the balloon catheter broke.There were no patient complications nor injuries reported.It was further reported that the device was pulled out and completely removed from the patient's body.The procedure was completed with another of the same device.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10473112
Report Number2134265-2020-11819
Device Sequence Number2828561
Product Code LOX
UDI-Device Identifier08714729846413
UDI-Public08714729846413
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0025678008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1